# SDR CHQA20140602180

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 30,018 hours, 26,804 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,175 hours, 24,725 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 77878508
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED AN ENG 1 & 2 FUEL IMPENDING BYPASS MSG IN FLIGHT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE ENG 1 & 2 FUEL FILTERS.   ENG RUNS WERE GOOD & NO FURTHER DEFECTS WERE NOTED.
